Gel'fand inverse problem for a quadratic operator pencil

Yaroslav Kurylev, Matti Lassas

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    JournalJournal of Functional Analysis
    Volume176
    Issue number2
    Pages (from-to)247-263
    Number of pages17
    ISSN0022-1236
    DOIs
    Publication statusPublished - 2000
    MoE publication typeA1 Journal article-refereed

    Fields of Science

    • BOUNDARY
    • PDES
    • 111 Mathematics

    Cite this